EconPapers    
Economics at your fingertips  
 

Two-player games: a reduction

Nicolas Vieille ()

No 745, HEC Research Papers Series from HEC Paris

Abstract: The general idea of the proof is to define a class of sets, the solvable sets, which can safely be thought of as absorbing states.

Keywords: stochastic games; recursive games (search for similar items in EconPapers)
JEL-codes: C73 (search for similar items in EconPapers)
Pages: 11 pages
Date: 2001-12-12
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.hec.fr/var/fre/storage/original/applica ... 60bc5d3fd592b9d6.pdf (application/pdf)

Related works:
Working Paper: Two-player Games: a Reduction (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebg:heccah:0745

Access Statistics for this paper

More papers in HEC Research Papers Series from HEC Paris HEC Paris, 78351 Jouy-en-Josas cedex, France. Contact information at EDIRC.
Bibliographic data for series maintained by Antoine Haldemann ().

 
Page updated 2025-03-30
Handle: RePEc:ebg:heccah:0745